Point sets in projective spaces and theta functions
Astérisque, no. 165 (1988), 222 p.
@book{AST_1988__165__1_0,
     author = {Dolgachev, Igor and Ortland, David},
     title = {Point sets in projective spaces and theta functions},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {165},
     year = {1988},
     zbl = {0685.14029},
     mrnumber = {1007155},
     language = {en},
     url = {http://www.numdam.org/item/AST_1988__165__1_0}
}
Dolgachev, Igor; Ortland, David. Point sets in projective spaces and theta functions. Astérisque, no. 165 (1988), 222 p. http://www.numdam.org/item/AST_1988__165__1_0/

[Ac] R. Accola, Some loci of Teichmüller space for genus five defined by vanishing theta nulls, in "Contribution to analysis" (a collection of papers dedicated to L. Bers), Academic Press, New York. 1974, pp. 11-18. | MR 374411 | Zbl 0313.32029

[ACGH] E. Arbarello, M. Cornalba, P. Griffiths, J. Harris, Geometry of algebraic curves, vol. I, Springer -Verlag. 1984. | Zbl 0559.14017

[AS] Algebraic surfaces (ed. by I.Shafarevich), Proc.SteKlov.Math.Inst., v. 75. 1964. [Engl.transl: AMS, Providence . R.I. 1967]. | MR 190143

[Ba] H. Baker, Principles of geometry, vol. IV. Frederick Unger Publ. New York. 1925 (republished by Cambridge Univ.Press. 1963). | MR 178393

[Be] A. Beauville, Variétés de Prym et jacobiennes intermédiaires, Ann. Sci. Ecole Norm. Sup. 10 (1977), 309-331. | Article | Numdam | MR 472843 | Zbl 0368.14018

[Bo] N. Bourbaki, Groupes et algèbres de Lie. Chapters IV-VI. Herman. Paris. 1966 [Russ. transl.: Mir. Moscow. 1972]. | Zbl 0483.22001

[Bog] F. Bogomolov, Stable rationality of factor spaces for simply connected groups, Mat. Sbornik 130 (1986), 3-17 [Engl. Transl.: Mathematics of USSR-Sbornik, 58 (1987), 1-17). | MR 847340 | Zbl 0615.14031

[Br ] G. Bredon. Introduction to compact transformation groups. Academic Press. 1972 [Russ. Transl.: Nauka. Moscow. 1980]. | MR 617738 | Zbl 0484.57001

[Ca] A. Cayley, A memoir on quartic surfaces. Proc. London Math.Soc, 3 (1869/71), 19-69, | JFM 03.0390.01 | MR 1577187

A. Cayley, A memoir on quartic surfacesCol. works, VII, Cambridge Univ. Press. 1894, 133-181.

[Co 1] A. Coble, Algebraic geometry and theta functions, Amer. Math. Soc. Coll. Publ. 10, Providence, R.I., 1929 (3d ed., 1969). | JFM 55.0808.02 | MR 733252

[Co 2] A. Coble, Point sets and allied Cremona groups, I, Trans. Amer. Math. Soc. 16 (1915), 155-198. | JFM 45.0234.01 | MR 1501008

[Co 3] A. Coble, Point sets and allied Cremona groups, II, Trans. Amer. Math. Soc. 17 (1916), 345-388. | JFM 45.0234.01 | MR 1501047

[Co 4] A. Coble, Point sets and allied Cremona groups. III, Trans. Amer. Math. Soc. 18 (1917), 331-372. | JFM 46.0890.01 | MR 1501073

[Co 5] A. Coble, Associated sets of points. Trans. Amer.Math.Soc. 24 (1922), 1-20. | Article | JFM 49.0490.01 | MR 1501210

[Co 6] A. Coble, The ten nodes of the rational sextic and of the Cayley symmetroid. Amer. J. Math. 41 (1919), 243-265. | Article | JFM 47.0596.01 | MR 1506391

[Co 7] A. Coble, Theta modular groups determined by point sets. Amer. J. Math., 40 (1918), 317-340. | Article | JFM 46.0612.04 | MR 1507902

[Co 8] A. Coble, Configurations defined by theta functions, Duke Math. J., 5 (1939), 479-488. | Article | MR 160 | Zbl 0022.16304

[Coo] J. Coolidge, A treatise on algebraic plane curves. Dover Publ. 1959. | MR 120551 | Zbl 0085.36403

[Cos] F. Cossec, Reye congruences. Trans. Amer. Math. Soc. 280 (1983), 737-751. | Article | MR 716848 | Zbl 0541.14034

[C-D 1] F. Cossec, I. Dolgachev, On automorphisms of nodal Enriques surfaces. Bull. Amer. Math. Soc. 12 (1985), 247-249. | Article | MR 776478 | Zbl 0569.14016

[C-D 2] F. Cossec, I. Dolgachev, Enriques surfaces I, Birkäuser Boston, 1988. | MR 986969 | Zbl 0665.14017

[C-D 3] F. Cossec, I. Dolgachev, Enriques surfaces II (in preparation).

[Da] V. Danilov, On decomposition of certain birational morphisms, Izv. Akad. Nauk SSSR, Ser. Math. 44 (1980), 465-477 [Engl. transl.: Mathematics of USSR-lzvestija, 16 (1981), 419-4291. | MR 571105 | Zbl 0453.14004

[De] M. Demazure, Surfaces de del Pezzo, II-V, Lect.Notes in Math. v. 777, 1980, 23-69. | Numdam | Numdam | Numdam | Numdam | Zbl 0444.14024

[De-P] C. De Concini, C. Procesi, A characteristic free approach to invariant theory, Adv. Math. 21 (1976), 330-354. | Article | MR 422314 | Zbl 0347.20025

[Di-C] J. Dieudonné, J. Carrel, Invariant theory, old and new. Acad. Press, 1971. [Russ. transl.: Mir. Moscow. 1974]. | MR 279102 | Zbl 0258.14011

[Do 1] I. Dolgachev, Weyl groups and Cremona transformations. Proc. Symp. Pure Math. 40 (1983), 283-294. | Article | MR 713067 | Zbl 0527.14013

[Do 2] I. Dolgachev, Automorphisms of Enriques surfaces. Invent. Math. 76 (1984), 63-177. | Article | MR 739632 | Zbl 0575.14036

[DuV 1] P. Du Val, On isolated singularities which do not affect the condition of adjunction, I, II, IV, Proc. Cambridge Phil. Soc. 30 (1934), 453-491. | Article | JFM 60.0599.01

[DuV 2] P. Du Val, On the Kantor group of a set of points in a plane, Proc. London Math. Soc. 2) 42 (1936), 18-51. | JFM 62.0751.02 | MR 1577027

[DuV 3] P. Du Val, Application des idées crystallographiques à l'étude des groupes de transformations crémoniennes, Colloq. de Géom. Algébrique. Bruxelles. 1959. | Zbl 0100.35306

[DuV 4] P. Du Val, Crystallography and Cremona transformations., 191-201. in "The geometric vein", Springer-Verlag, 1981, pp. 191-201. | Article | MR 661778 | Zbl 0504.51020

[Fay] J. Fay, Theta functions on Riemann surfaces, Lect. Notes in Math. vol. 352, Springer-Verlag. 1973. | MR 335789 | Zbl 0281.30013

[Fr 1] G. Frobenius, Über die Beziehungen zwischen den 28 Doppeltangenten einer ebenen Curve vierter Ordnung, Journ.für die reine und angew. Mathematik, 99 (1886), 275-314 (Gesammelte Abhandlungen, Band II, Springer-Verlag. 968, pp. 262-300). | JFM 18.0696.01 | MR 1580069

[Fr 2] G. Frobenius, Uber die Jacobischen Functionen dreier Variabein, Journ. für die reine und angew. Mathematik, 105 (1889), 35-100 | JFM 21.0499.02 | MR 1580193

G. Frobenius, Uber die Jacobischen Functionen dreier Variabein (Gesammelte Abhandlungen, B. II, Springer-Verlag. 1968, pp. 383- 448). | MR 235974

[Fo] J. Fogarty, Algebraic families on an algebraic surface. II, Amer. J. Math, 95 (1973), 660-687. | Article | Zbl 0299.14020

[vG 1] B. Van Geemen, The moduli space of curves of genus 3 with level 2 structure is rational (preprint).

[vG 2] B. Van Geemen, Schottky-Jung relations and vector bundles on hyperelliptic curves (preprint). | MR 954151 | Zbl 0626.14034

[vG 3] B. Van Geemen, Siegel modular forms vanishing on the moduli space of curves, Invent. Math. 78 (1984), 329-349. | Article | MR 767196 | Zbl 0568.14015

[vG-vdG] B. Van Geemen, G. Van Der Geer, Kummer varieties and the moduli spaces of abelian varieties, Amer. J. Math. 108 (1986), 615-642. | Article | MR 844633 | Zbl 0612.14044

[vdG] G. Van Der Geer, On the geometry of a Siegel modular 3-fold, Math. Ann., 260 (1982), 17-350. | Article | MR 669299 | Zbl 0473.14017

[Gi] M. Gizatullin, Rational G-surfaces, Izv.AKad. NauK SSSR, Ser. Math. 44 (1980) [Engl. transl.: Mathematics of USSR Izvestija, 16 (1981), 103-134]. | MR 563788 | Zbl 0465.14017

[Gr] D. Grant, A generalization of Jacobi derivative formula to dimension two (preprint). | Zbl 0646.14033

[Gri 1] R. Griess, Quotients of infinite reflection groups. Math. Ann., 263 (1983), 267-288. | Article | MR 704292 | Zbl 0496.20034

[Gri 2] R. Griess, The Monster and its nonassociative algebra, Contemp. Math., V. 45 (1985), 121-157. | Article | MR 822237 | Zbl 0582.20007

[Gr-H] P. Griffiths, J. Harris, Principles of algebraic geometry. Wiley, New York. 1978 [Russ. transl.: Mir. Moscow. 1982]. | MR 507725 | Zbl 0531.14002

[Ha 1] B. Harbourne, Iterated blow-ups and moduli for rational surfaces. (preprint). | Article | MR 951643 | Zbl 0661.14030

[Ha 2] B. Harbourne, Blowings-up of P 2 and their blowings-down, Duke math. J. 52 (1985), 129-148. | Article | MR 791295 | Zbl 0577.14025

[Ha1] M. Halphen, Sur les courbes planes du sixième degré a neuf points doubles, Bull. Soc. Math. France, 10 (1981), 162-172. | JFM 14.0580.02 | Numdam | MR 1503898

[Hi] A. Hirschowitz, Symétrie des surfaces rationnelles génériques, Math. Ann. 281 (1988), 255-262. | Article | MR 949832 | Zbl 0662.14024

[Hu] R. Hudson, Kummer's quartic surface. Cambridge Univ. Press. 1905. | JFM 36.0709.03 | MR 1097176

[Ig 1] J. Igusa, Theta functions. Springer Verlag. 1972. | MR 325625 | Zbl 0251.14016

[Ig 2] J. Igusa, A desingularization problem in the theory of Siegel modular functions. Math. Ann., 168 (1967), 228-260. | Article | MR 218352 | Zbl 0145.09702

[|g3] J. Igusa, On Siegel modular forms of genus 2 (II), Amer. J. Math. 86 (1964), 392-412. | Article | MR 168805 | Zbl 0133.33301

[Ish] S. Ishii, Moduli space of polarized Del Pezzo surfaces and its compactification, Tokyo Math. J., 5 (1982), 289-297. | Article | MR 688127 | Zbl 0534.14018

[Jes] C. Jessop, A treatise on the line complex. Cambridge. 1903 (new edition: Chelsea Publ. New York. 1969). | MR 247995 | Zbl 0209.25001

[Ka] S. Kantor, Theorie der endlichen Gruppen von eigendeutigen Transformationen in der Ebenen. Berlin. 1895. | JFM 26.0770.03

[Kac] V. Kac, Infinite-dimensional Lie algebras. Birkhäuser. Boston. 1983. | MR 739850 | Zbl 0537.17001

[Kal] A. Kalker, Cubic fourfolds with fifteen ordinary double points, Dissertation at Univ. Leiden, 1986.

[Ki 1] F. Kirwan, Cohomology of quotients in symplectic and algebraic geometry. Math. Notes 31, Princeton Univ. Press. 1984. | MR 766741 | Zbl 0553.14020

[Ki 2] F. Kirwan, Partial desingularization of quotients of non-singular varieties and their Betti numbers, Ann. Math. 122 (1985), 41-85. | Article | MR 799252 | Zbl 0592.14011

[Kl] S. Kleiman, Multiple-point formulas I, Acta Math. 147 (1981), 13-49. | Article | MR 631086 | Zbl 0479.14004

[Ko] M. Koitabashi, Automorphism groups of generic rational surfaces, J. Algebra, 116 (1988), 130-142. | Article | MR 944150 | Zbl 0663.14033

[Lo 1] E. Looijenga, Rational surfaces with an anticanonical cycle, Ann. Math. (2) 114 (1981), 267-322. | Article | MR 632841 | Zbl 0509.14035

[Lo 2] E. Looijenga, Invariant theory for generalized root systems. Invent. Math. 61 (1980), 1-32. | Article | MR 587331 | Zbl 0436.17005

[Ma] Y. Manin, Cubic forms. Nauka. Moscow. 1972 [Engl, transl.: North-Holland, Amsterdam. 1974, 2nd edition 1986]. | MR 460349 | Zbl 0277.14014

[Mat] A. Mattuck, Arthur Byron Coble, Bull.A.M.S., 76 (1970), 693-699. | Article | MR 255357 | Zbl 0195.00902

[Med 1] I. Macdonald, Symmetric functions and Hall polynomials. Clarendon Press. Oxford. 1979 [Russ. transl.: Mir. Moscow. 1985]. | MR 553598 | Zbl 0899.05068

[Med 2] I. Macdonald, Some irreducible representations of Weyl groups. Bull. London Math. Soc., 4 (1972), 148-150. | Article | MR 320171 | Zbl 0251.20043

[Mo] E. Moore, The cross-ratio group of n! Cremona transformations of order n-3 in flat space of n-3 dimensions, Amer.J.Math., 22 (1900), 336-342. | Article | JFM 31.0655.01 | MR 1505837

[Mu 1] D. Mumford, Geometric invariant theory. Springer. 1965 (new ed. with J. Fogarty, Springer 1986). | MR 214602 | Zbl 0504.14008

[Mu 2] D. Mumford, Lectures on theta II. Progr. in Math., 43, Birkhäuser. 1984. | MR 742776 | Zbl 0549.14014

[Mu 3] D. Mumford, Abelian varieties. Oxford University Press. 1969 [Russ. trans.: Mir. Moscow. 1971]. | MR 282985 | Zbl 0583.14015

[Mu 4] D. Mumford, Theta characteristics of an algebraic curve, Ann. Sci. Ecole Norm.Sup. 4 (1971), 181-192 | Article | Numdam | MR 292836 | Zbl 0216.05904

[Mu 5] D. Mumford, On equations defining abelian varieties, I, Invent. Math. 1 1966), 287-354 [Russ. transl.: Matematika, 14:1 (1970), 104-136]. | Article | MR 204427 | Zbl 0219.14024

[Na] M. Nagata, On rational surfaces, II, Mem. Coll. Sci. Univ. Kyoto, 33 (1960), 271-293. Russ. Transl.: Matematika, 8:4 (1964), 75-941. | Article | MR 126444 | Zbl 0100.16801

[N-R] M. Narasimhan, S. Ramanan, 2 θ -linear systems on abelian varieties, in "Vector bundles on algebraic varieties", Oxford Univ. Press. 1987. | MR 893605 | Zbl 0685.14023

[Or] D. Ortland, Moduli of finite point sets in projective space, Ph.D. thesis, Univ. of Michigan, 1984. | MR 2633909

[Pi] H. Pinkham, Résolution simultanée de points doubles rationnels. Lect. Notes in Math. v. 777, Springer-Verlag, 1980, 179-204. | Article | Numdam | Zbl 0457.14004

[Ra] Z. Ran, Enumerative curvilinear geometry, Acta Math, 155 (1985), 81-90. | Article | MR 793238 | Zbl 0578.14046

[Re] L. Renner, Binary quintics, in Conference Proc. of Canadian Math. Soc, 6 (1986), 369-376. | MR 846029 | Zbl 0598.14043

[Rei] Z. Reichstein, The behavior of stability under equivariant maps. Thesis. MIT. 1988. | MR 2636850

[Sa] R. Sasaki, Modular forms vanishing at the reducible points of the Siegel upper half-space, J. fur die reine und angew. Mathematik, 345 (1983), 111-123. | MR 717889 | Zbl 0513.10027

[S-R] J. Semple, L. Roth, Introduction to algebraic geometry. Clarendon Press, Oxford. 1949. | MR 34048 | Zbl 0576.14001

[SB] N. Shepherd-Barron, The Siegel modular threefold of level three (preprint).

[Sen 1] F. Schottky, Eine algebraische Untersuchung über Thetafunktionen von drei Argumenten, Journ. für Math. 105 (1889), 268-297. | JFM 21.0502.01 | MR 1580204

[Sch 2] F. Schottky, Über die Moduln der Thetafunctionen, Acta Math. 27 (1903), 235-288. | Article | JFM 34.0506.03 | MR 1554985

[Sch 3] F. Schottky, Abriss einer Theorie der Abelschen Functionen von drei Variabein. Teubner. Leipzig. 1880. | JFM 12.0383.01

[Sh] V. Shokurov, The Noether-Enriques theorem on canonical curves. Mat. Sbornik 86 (1971), 361-403 [English transl.: Mathematics of USSR-Sbornik, 15 (1971), 361-403). | Article | Zbl 0249.14009

[Sz] M. Szurek, Binary quintics with involutions, in Conference Proc. of Canadian Math. Soc., 6 (1986), 473-476. | Zbl 0598.14044

[Ta] Y.-S. Tai, On the Kodaira dimension of the moduli space of abelian varieties, Invent. Math. 68 (1982), 425-439. | Article | MR 669424 | Zbl 0508.14038

[Th] R. Thomae, Beitrag zur Bestimmungen von θ(0) der die Klassenmoduln algebraischer Functionen, J. für die reine und angew. Math., 71 (1870), 201-222. | Article | JFM 02.0244.01 | MR 1579473

[Ti] G. Timms, The nodal cubic surfaces and the surfaces from which are derived by projections, Proc. Roy. Soc, Ser. A, 119 (1928), 213-248. | Article | JFM 54.0709.01

[Ty 1] A. Tyurin, On intersection of quadrics, Uspehi Mat. Nauk, 30, No 6 (1975), 51-99 [Engl.Transl: Russ. Math. Surveys, 30, No 6, 51-1051. | MR 424833 | Zbl 0328.14014

[Ty 2] A. Tyurin, Special zero-cycles on polarized K3 surfaces, Izv. Akad. NauK SSSR, Ser. Math, 51, No 1 (1987). | Zbl 0646.14031

[Ur] T. Urabe, On singularities on degenerate Del Pezzo surfaces of degree 1,2, in Proc. Symp. Pure Math., v. 40. Part I, 1983, pp. 587-591. | Article | MR 713283 | Zbl 0515.14021

[Vi] E. Vinberg, Discrete groups generated by reflections, lzv, Akad. NauK SSSR, Ser. Math. 51 (1971) [Engl. Transl.: Math. USSR-Izvestija, 5 (1971), 1083-1119]. | Zbl 0256.20067

[Wi 1] W. Wirtinger, Untersuchungen über Thetafunctionen. Teubner, Leipzig. 1895. | JFM 26.0514.01

[Wi 2] W. Wirtinger, Untersuchungen über Abel'schen Functionen vom Geschlechte drei. Math. Ann., 1940 (1892), 261-312. | Article | JFM 24.0459.02 | MR 1510724